DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/295

Title: Co-balancing Numbers and Co-balancers
Authors: Panda, G K
Ray, P K
Keywords: Triangular numbers
Balancing numbers and balancers
Pronic numbers
Recurrence relations
Issue Date: 2005
Publisher: Hindawi
Citation: International Journal Mathematics and Mathematical Sciences, Vol 2005, No 8 P 1189-1200
Abstract: : Co-balancing numbers and co-balancers are defined and introduced. Many properties of co-balancing numbers are explored. A link between the Pythagorean triplets and the co-balancing numbers is also established.
Description: Copyright for this article belongs to Hindawi. This is author Postprint version
URI: http://hdl.handle.net/2080/295
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
gkpanda.pdf87KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback